RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 5, Pages 673–684 (Mi mz6257)  

Conditions for riesz means of spectral resolutions to be a basis in $L_p(\mathbf R^n)$

R. R. Ashurov


Full text: PDF file (679 kB)

English version:
Mathematical Notes, 1981, 29:5, 342–348

Bibliographic databases:

UDC: 517.5
Received: 16.03.1978

Citation: R. R. Ashurov, “Conditions for riesz means of spectral resolutions to be a basis in $L_p(\mathbf R^n)$”, Mat. Zametki, 29:5 (1981), 673–684; Math. Notes, 29:5 (1981), 342–348

Citation in format AMSBIB
\Bibitem{Ash81}
\by R.~R.~Ashurov
\paper Conditions for riesz means of spectral resolutions to be a basis in $L_p(\mathbf R^n)$
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 5
\pages 673--684
\mathnet{http://mi.mathnet.ru/mz6257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=621293}
\zmath{https://zbmath.org/?q=an:0499.42014}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 5
\pages 342--348
\crossref{https://doi.org/10.1007/BF01158357}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900003}


Linking options:
  • http://mi.mathnet.ru/eng/mz6257
  • http://mi.mathnet.ru/eng/mz/v29/i5/p673

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:111
    Full text:68
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020